Equations for coefficients of tactical decomposition matrices for t-designs. Krcadinac, V., Nakic, A., & Pavcevic, M. O. DESIGNS CODES AND CRYPTOGRAPHY, 72(2):465–469, SPRINGER, VAN GODEWIJCKSTRAAT 30, 3311 GZ DORDRECHT, NETHERLANDS, August, 2014.
doi  abstract   bibtex   
Equations for coefficients of tactical decomposition matrices for 2-designs are well-known and they have been used for constructions of many examples of 2-designs. In this paper, we generalize these equations and propose an explicit equation system for coefficients of tactical decomposition matrices for t-(v, k, lambda(t)) designs, for any integer value of t.
@article{WOS:000336444600018,
abstract = {Equations for coefficients of tactical decomposition matrices for
2-designs are well-known and they have been used for constructions of
many examples of 2-designs. In this paper, we generalize these equations
and propose an explicit equation system for coefficients of tactical
decomposition matrices for t-(v, k, lambda(t)) designs, for any integer
value of t.},
address = {VAN GODEWIJCKSTRAAT 30, 3311 GZ DORDRECHT, NETHERLANDS},
author = {Krcadinac, Vedran and Nakic, Anamari and Pavcevic, Mario Osvin},
doi = {10.1007/s10623-012-9779-y},
issn = {0925-1022},
journal = {DESIGNS CODES AND CRYPTOGRAPHY},
keywords = {t-design; Automorphism group; Tactical decompositi},
month = aug,
number = {2},
pages = {465--469},
publisher = {SPRINGER},
title = {{Equations for coefficients of tactical decomposition matrices for t-designs}},
type = {Article},
volume = {72},
year = {2014}
}

Downloads: 0